A nurse is providing teaching to a pt prescribed cipro what is an adverse effect the
nurse should include in the teaching? - ANSWER
phototoxicity.
avoid direct sunlight, wear sunglasses and protective clothing.
discontinue ASAP is phototoxicity occurs.
Tendon rupture is another adverse effect
a nurse is giving diclofenac sodium to a pt with chronic bursitis which of the
following action should the nurse take - ANSWER
give the med with food. Diclofenac is an NSAID and can cause gastric irritation
a nurse is planning care for a pt who is scheduled for surgery with a latex allergy
which action should the nurse take - ANSWER
place monitoring cords and tubes in a stokinette. to avoid exposure to skin
, which of the following increases the pts risk for developing as aspirin induced
ulcer? - ANSWER
Cigarette smoking can increase the risk for developing a gastric ulcer in the client
who is receiving aspirin therapy. The nurse should inform the client that smoking
reduces secretion of gastric bicarbonate and increases gastric emptying,
transporting more acid into the duodenum.
a post menopausal pt is prescribed raloxifene what is it used for - ANSWER
to prevent breast cancer and reduces the amount of fractures related to
osteoporosis
a nurse is providing teaching to a pt with a hx of DM and has a new prescription
for hydrochlorothiazide what should the nurse include in the teaching? -
ANSWER
hydrochlorothiazide can elevate your blood sugar
what should the nurse monitor for the pt taking acetazolamide - ANSWER
electrolyte imbalances.